# SDR DALA2023082506931

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 134,156 hours, 19,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 182 AFT SIDE OF OVERHEAD EXIT SIGN COVER MISSING FOR AILE BETWEEN 13 B&C A/C LEFT. CORRECTIVE ACTION: FOUND EXIT LENS AND REINSTALLED PER B767-300 AMM 33-51. OK TO CONTINUE. (4925392)
